# SDR FDEA202203020387

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR HOLE 5 (E) BUSHING-REMOVE/NSTALL FOR ROTATING PROBE INSPECTION.   I.A.W A300-600 SRM 51-72-20-201 REMOVE BUSHING ACCOMPLISHED.   I.A.W EA NO.6-5710-161497 TITLE:WINGS-AD2005-23-08-MAIN FRAME-DAMAGE TO FR47 R/H HOLE H   SB A300-57-6049 EO 6-5710-7-3305 D2 MAKE THE BUSHING ACCOMPLISHED.  I.A.W A300-600 SRM 51-72-20-201 INSTALL BUSHING ACCOMPLISHED.
